How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Doctor (MD)
Category: Health
Satisfied Customers: 20340
Experience:  25 years of clinical experience
Type Your Health Question Here...
Dr. Su S is online now
A new question is answered every 9 seconds

Doctor has changed my medications to 2 inhalers (Qvar) & Albuterol

This answer was rated:

i have had asthma for many years. Up until about a year ago I was doing great. Doctor has changed my medications to 2 inhalers (Qvar) & Albuterol. I was previously taking Theodur tablets and used the Albuterol PRN. Now I am having a problem with getting short of breath whenever I try to do anything that requires a little bit of movement.


Since how long you are feeling worsening? Any other symptom? Any past illness like high blood pressure? Any test ? Any treatment taken?

Customer: replied 7 years ago.
I have felt this worsening for several months now. I already take a high blood pressure med and my blood pressure is always fine (120/70). I haven't had any kind of tests run & I use my asthma inhalers as prescribed.
Thank you for the input,

The feeling of shortness of breath when you want to do a little bit of movement needs examination by doctor. It can be due to heart cause as you are having history of high blood pressure. It can also be due to exacerbation of asthma even though you take your inhalers regularly. Sometimes presence of anemia may make things worse. But as heart disease is of serious concern it should be excluded first. You should take an examination by doctor,& take tests to find out the precise cause.

Hope this information will help you.
Wish your early recovery.
Any query, please ask.
Dr. Su S and other Health Specialists are ready to help you

Related Health Questions